Please use this identifier to cite or link to this item:
Title: Asymptotic solution for post-buckling of a circular delamination with non-linear fiber bridging in 3D orthotropic materials
Authors: Nie, GH
Chan, CK 
He, TT
Keywords: Asymptotic iteration method
Delamination buckling
Fiber bridging
Generalized hypergeometric function
Issue Date: 2012
Publisher: Taylor & Francis
Source: Mechanics of advanced materials and structures, 2012, v. 19, no. 5, p. 367-375 How to cite?
Journal: Mechanics of advanced materials and structures 
Abstract: This article presents an asymptotic iteration solution for non-linear buckling of a circular delamination in orthotropic materials. Fiber bridging is characterized by a lateral restoring traction with an assumed form of quadratic function of deflection. For the first iteration, an analytic solution for linear buckling of circular delamination is derived. Further iteration results in non-linear characteristic relations between the post-buckling load and the central deflection, to evaluate the effect of the fiber bridging factors and orthotropic parameter on the post-buckling behavior. Results show that fiber bridging raises the post-buckling load of orthotropic structures and improves its resistance to delamination.
ISSN: 1537-6494
DOI: 10.1080/15376494.2010.528165
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 13, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.